# SDR UPS02238710

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS ABOVE COCKPIT DOOR ILLUMINATED IN FLIGHT WITH ARM SWITCH IN THE ARMED POSITION.  REMOVED R70 RELAY.  OPS CHECKS GOOD.
